Théorème de M. Sturm
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1843)
- Volume: 2, page 97-106
- ISSN: 1764-7908
Access Full Article
topHow to cite
topTerquem. "Théorème de M. Sturm." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 2 (1843): 97-106. <http://eudml.org/doc/95176>.
@article{Terquem1843,
author = {Terquem},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {97-106},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Théorème de M. Sturm},
url = {http://eudml.org/doc/95176},
volume = {2},
year = {1843},
}
TY - JOUR
AU - Terquem
TI - Théorème de M. Sturm
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1843
PB - Carilian-Goeury et Vor Dalmont
VL - 2
SP - 97
EP - 106
LA - fre
UR - http://eudml.org/doc/95176
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.